# SDR SWAA2022092616229

- Difficulty date: September 23, 2022
- Submitted: September 26, 2022
- Operation: Air carrier
- Aircraft: N262WN
- Make and model: Boeing 737
- Aircraft serial: 32519
- Aircraft time: 52,840 hours, 31,906 cycles
- System (JASC): 2565 · Escape Slide
- Part: None
- Condition: Loose
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

**CUSTOMER WALK ITEM** L1 DOOR FWD AND AFT GIRT BAR FLOOR ATTACH FITTINGS LOOSE / [01] RESECURED L1 DOOR FWD AND AFT GIRT BAR FLOOR ATTACHMENT FITTINGS AS PER AMM 25-66-02-400-801-NG.;[02] [FINAL] VALIDATED STEP 1
